# SDR DALA2018042302717

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 58,002 hours, 26,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT AT +Y1162 BETWEEN FRAMES 66 TO 67+15 INCHES IN THE AFT GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11 AND DWG 53472780.
